Some remarks on strongly compact spaces and semi-compact spaces

Research output: Contribution to journalArticleResearch

Original languageEnglish
Pages (from-to)67-71
JournalThe Bulletin of the Malaysian Mathematical Society / 2
Volume10
Issue number2
Publication statusPublished - 1987

Cite this

Some remarks on strongly compact spaces and semi-compact spaces. / Ganster, Maximilian.

In: The Bulletin of the Malaysian Mathematical Society / 2, Vol. 10, No. 2, 1987, p. 67-71.

Research output: Contribution to journalArticleResearch

@article{e4c92184bd9a498d9dda0499d7479133,
title = "Some remarks on strongly compact spaces and semi-compact spaces",
author = "Maximilian Ganster",
year = "1987",
language = "English",
volume = "10",
pages = "67--71",
journal = "The Bulletin of the Malaysian Mathematical Society / 2",
issn = "0126-6705",
publisher = "Springer Science+Business Media Singapore Private Limited",
number = "2",

}

TY - JOUR

T1 - Some remarks on strongly compact spaces and semi-compact spaces

AU - Ganster, Maximilian

PY - 1987

Y1 - 1987

M3 - Article

VL - 10

SP - 67

EP - 71

JO - The Bulletin of the Malaysian Mathematical Society / 2

JF - The Bulletin of the Malaysian Mathematical Society / 2

SN - 0126-6705

IS - 2

ER -